On Integral Inequalities Involving Generalized Lipschitzian Functions release_zwltljkzxjg2jjrovueezxetli

by Mohamed Jleli, Bessem Samet

Published in Journal of Function Spaces by Hindawi Limited.

Volume 2020p1-6 (2020)

Abstract

A new class of mappings that includes the class of Lipschitzian mappings is introduced. For this kind of mappings, new integral inequalities of Hadamard's type are obtained. Our results are extensions of many previous contributions related to integral inequalities for Lipschitzian mappings.
In application/xml+jats format

Archived Files and Locations

application/pdf  495.0 kB
file_z74fcjcwcbfurdyccvjfgm7rce
web.archive.org (webarchive)
downloads.hindawi.com (publisher)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   2020-11-06
Language   en ?
Journal Metadata
Open Access Publication
In DOAJ
In Keepers Registery
ISSN-L:  2314-8888
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: a50c625c-5847-4030-a719-75e7d5b9340e
API URL: JSON